×

Existence and uniqueness of monotone positive solutions for fractional higher-order BVPs. (English) Zbl 1445.34035

Summary: We discuss the existence and uniqueness of monotone positive solutions for a class of higher-order nonlinear fractional differential equations with infinite-point boundary value problems on cones. The existence and uniqueness of solutions are obtained via applying the properties of the Green function and a fixed point theorem. Our analysis is based on the operator equation \(T \omega + S \omega = \omega\) on an ordered Banach space. Finally, a example is given to illustrate our results.

MSC:

34A08 Fractional ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B27 Green’s functions for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order”, Appl. Math. Comput. 217:2 (2010), 480-487. · Zbl 1207.45014 · doi:10.1016/j.amc.2010.05.080
[2] I. J. Cabrera, J. Rocha, and K. B. Sadarangani, “Application of the mixed monotone operator to a nonlinear third-order boundary value problem”, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 112:4 (2018), 1317-1325. · Zbl 1402.34018 · doi:10.1007/s13398-017-0423-6
[3] M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order”, Comput. Math. Appl. 59:11 (2010), 3438-3443. · Zbl 1197.34003 · doi:10.1016/j.camwa.2010.03.031
[4] D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications”, Nonlinear Anal. 11:5 (1987), 623-632. · Zbl 0635.47045 · doi:10.1016/0362-546X(87)90077-0
[5] R. Hilfer (editor), Applications of fractional calculus in physics, World Scientific, River Edge, NJ, 2000. · Zbl 0998.26002
[6] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies 204, Elsevier, 2006. · Zbl 1092.45003
[7] K. Li, J. Peng, and J. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives”, J. Funct. Anal. 263:2 (2012), 476-510. · Zbl 1266.47066 · doi:10.1016/j.jfa.2012.04.011
[8] S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation”, Nonlinear Anal. 71:11 (2009), 5545-5550. · Zbl 1185.26011 · doi:10.1016/j.na.2009.04.045
[9] F. Liu, M. M. Meerschaert, S. Momani, N. N. Leonenko, W. Chen, and O. P. Agrawal, “Fractional differential equations”, Int. J. Differ. Equ. 2010:special issue (2010), art. id. 215856.
[10] L. Liu, X. Zhang, J. Jiang, and Y. Wu, “The unique solution of a class of sum mixed monotone operator equations and its application to fractional boundary value problems”, J. Nonlinear Sci. Appl. 9:5 (2016), 2943-2958. · Zbl 1492.47060 · doi:10.22436/jnsa.009.05.87
[11] H. R. Marasi, H. Afshari, M. Daneshbastam, and C. B. Zhai, “Fixed points of mixed monotone operators for existence and uniqueness of nonlinear fractional differential equations”, J. Contemp. Math. Anal. 52:1 (2017), 8-13. · Zbl 1370.34017
[12] I. Podlubny, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Mathematics in Science and Engineering 198, Academic, 1999. · Zbl 0924.34008
[13] M. ur Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations”, Appl. Math. Lett. 23:9 (2010), 1038-1044. · Zbl 1214.34007 · doi:10.1016/j.aml.2010.04.033
[14] Y. Sang, “Existence and uniqueness of fixed points for mixed monotone operators with perturbations”, Electron. J. Differential Equations (2013), art. id. 233. · Zbl 1302.47078
[15] V. E. Tarasov, Fractional dynamics: applications of fractional calculus to dynamics of particles, fields and media, Springer, 2010. · Zbl 1214.81004
[16] B. J. West, “Colloquium: Fractional calculus view of complexity: a tutorial”, Rev. Mod. Phys. 86 (2014), 1169-1184.
[17] C. Zhai and M. Hao, “Fixed point theorems for mixed monotone operators with perturbation and applications to fractional differential equation boundary value problems”, Nonlinear Anal. 75:4 (2012), 2542-2551. · Zbl 1253.47037 · doi:10.1016/j.na.2011.10.048
[18] C. Zhai and M. Hao, “Mixed monotone operator methods for the existence and uniqueness of positive solutions to Riemann-Liouville fractional differential equation boundary value problems”, Bound. Value Probl. (2013), art. id. 85. · Zbl 1300.34024
[19] C. Zhai and L. Zhang, “New fixed point theorems for mixed monotone operators and local existence-uniqueness of positive solutions for nonlinear boundary value problems”, J. Math. Anal. Appl. 382:2 (2011), 594-614. · Zbl 1225.47074 · doi:10.1016/j.jmaa.2011.04.066
[20] C. Zhai, C. Jiang, and S. Li, “Approximating monotone positive solutions of a nonlinear fourth-order boundary value problem via sum operator method”, Mediterr. J. Math. 14:2 (2017), art. id. 77. · Zbl 1369.34042
[21] X. Zhang, “Positive solutions for a class of singular fractional differential equation with infinite-point boundary value conditions”, Appl. Math. Lett. 39 (2015), 22-27. · Zbl 1387.34014 · doi:10.1016/j.aml.2014.08.008
[22] W. · Zbl 1245.35153 · doi:10.1016/j.cnsns.2011.07.019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.